# SDR FDEA201405120986

- Difficulty date: May 12, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AT BS 365.25 BL 0 & RBL 64 FLOORBEAM CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG. 101, DETAIL VI. REPAIRED FLOORBEAM IAW SRM 53-00-51, REPAIR 8, FIG 201, DWG 141N5112.    MAJOR REPAIR.
